The Annals of Mathematical Statistics

Lower Bounds for Minimum Covariance Matrices in Time Series Regression Problems

N. Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 362-368.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703759

Digital Object Identifier
doi:10.1214/aoms/1177703759

Mathematical Reviews number (MathSciNet)
MR161431

Zentralblatt MATH identifier
0126.35101

JSTOR
links.jstor.org

Citation

Ylvisaker, N. Donald. Lower Bounds for Minimum Covariance Matrices in Time Series Regression Problems. Ann. Math. Statist. 35 (1964), no. 1, 362--368. doi:10.1214/aoms/1177703759. https://projecteuclid.org/euclid.aoms/1177703759


Export citation